.if you have taken the full acutane cycle, and a year later acne becomes completely... apparent again, what would be the best option for further treatment?
26 Sep 2011
I'm sorry for what you are going through. I am 43 and on top of my numerous issues. Amputation, 23 broken bones, 70 surgeries, major stomach pain and so much more. I battled acne. Not the pitted kind. Anyway I tried acne at a high mg 15 years ago and 2 years ago my new derm wanted to go slow so I only took 10mg a day and once the acne was gone I never got another pimple. The thing I battle most severe phantom pain and now my face has alot of pigmentation problems even though I hardly spent anytime outdoors from 13 to 43 do to 2 accidents and the above knee amputation 15 years ago because I sweated alot from my meds. There is so much detail and I am just touching the edges so I apologize as my answer has done nothing but confuse you more. Sorry
- Accutane Information for Consumers
- Accutane Information for Healthcare Professionals (includes dosage details)
- Side Effects of Accutane (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
it worked great for about 5 months after the course was done, then all the acne came back.
1 answer • 5 Jan 2010
... although shoulders cleaned up a little - what worries me is that she has not had her periods since the treatment which ended a year a go( she is ...
2 answers • 3 Aug 2010
I am thinking to start my acne treatment with Accutane soon and feeling very nervous about any side effects or any negative consequences of this ...
1 answer • 10 Feb 2011
I am starting Accutane, but I have a lot of red spots on my face from previous acne. I usually use retin A or another OTC treatment to fade these ...
1 answer • 28 Jan 2013